# SDR RU3A 0905

- Difficulty date: March 19, 2009
- Submitted: March 23, 2009
- Operation: Air carrier
- Aircraft: N69
- Make and model: Beech 300BEECH
- Aircraft serial: FF4
- Aircraft time: 8,856 hours, 4,881 cycles
- System (JASC): 5343 · Fuselage, Landing Gear Attach Fittings
- Part: Trunnion
- Part number: 10112012216
- Condition: Cracked
- Location: Zone 700
- Part time: 8,856 hours, 4,881 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT MAIN LANDING GEAR INBD TRUNNION ATTACH ANGLE HAS A 3 INCH CRACK.  SEVERAL AIRCRAFT IN OUR FLEET WITH THE 101-120122-13 THRU -16 ANGLES CRACKING.  REPLACED ANGLE.
